# SDR DALA2022070104604

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2300560) DURING INSPECTION FOUND DAMAGE T: BROKEN ON SEAT TRACK CROWN ON LBL 24.75 BTW STA 727 H AND 727 I. AT PASSENGER CABIN. SEAT TRACK ON LBL 24.75 BTW STA 727 H AND 727 I. AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 5, REPAIR 5.
